| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would unexpectedly shut down immediately upon powering it on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.The electronic records were downloaded.The reported issue was able to be verified.The root cause of the reported issue was determined to be a loose battery in the battery well.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.